On a generalization of duality triads

Matthias Schork

Abstract

Some aspects of duality triads introduced recently are discussed. In particular, the general solution for the triad polynomials is given. Furthermore, a generalization of the notion of duality triad is proposed and some simple properties of these generalized duality triads are derived.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] G.E. Andrews: The Theory of Partitions, Addison Wesley, Reading, 1976.

  • [2] G. Bach: “Über eine Verallgemeinerung der Differenzengleichung der Stirlingschen Zahlen 2.Art und einige damit zusammenhängende Fragen”, J. Reine Angew. Math., Vol. 233, (1968), pp. 213–220.

  • [3] P. Blasiak, K.A. Penson and A.I. Solomon: “The Boson Normal Ordering Problem and Generalized Bell Numbers”, Ann. Comb., Vol. 7, (2003), pp. 127–139. http://dx.doi.org/10.1007/s00026-003-0177-z

  • [4] E. Borak: “A note on special duality triads and their operator valued counterparts”, Preprint: arXiv:math.CO/0411041.

  • [5] L. Comtet: Advanced Combinatorics, Reidel, Dordrecht, 1974.

  • [6] L. Comtet: “Nombres de Stirling généraux et fonctions symétriques,” C. R. Acad. Sc. Paris, Vol. 275, (1972), pp. 747–750.

  • [7] P. Feinsilver and R. Schott: Algebraic structures and operator calculus. Vol. II: Special functions and computer science, Kluwer Academic Publishers, Dordrecht, 1994.

  • [8] I. Jaroszewski and A.K. Kwásniewski: “On the principal recurrence of data structures organization and orthogonal polynomials”, Integral Transforms Spec. Funct., Vol. 11, (2001), pp. 1–12.

  • [9] J. Konvalina: “Generalized binomial coefficients and the subset-subspace problem”, Adv. Math., Vol. 21, (1998), pp. 228–240.

  • [10] J. Konvalina: “A unified interpretation of the Binomial Coefficients, the Stirling Numbers and Gaussian Coefficents,” Amer. Math. Monthly, Vol. 107, (2000), pp. 901–910.

  • [11] A.K. Kwaśniewski: “On duality triads,” Bull. Soc. Sci. Lettres Łódź, Vol. A 53, Ser. Rech. Déform. 42, (2003), pp. 11–25.

  • [12] A.K. Kwaśniewski: “On Fibonomial and other triangles versus duality triads”, Bull. Soc. Sci. Lettres Łódź, Vol. A 53, Ser. Rech. Déform. 42, (2003), pp. 27–37.

  • [13] A.K. Kwaśniewski: “Fibonomial Cumulative Connection Constants”, Bulletin of the ICA, Vol. 44, (2005), pp. 81–92.

  • [14] M. Schork: “Some remarks on duality triads”, Adv. Stud. Contemp. Math., to appear.

  • [15] R.P. Stanley: Enumerative Combinatorics, Vol. 2, Cambridge University Press, Cambridge, 1999.

  • [16] B. Voigt: “A common generalization of binomial coefficients, Stirling numbers and Gaussian coefficents”, Publ. I.R.M.A. Strasbourg, Actes 8 e Séminaire Lotharingien, Vol. 229/S-08, (1984), pp. 87–89.

  • [17] W. Woan: “A Recursive Relation for Weighted Motzkin Sequences”, J. Integer Seq., Vol. 8, (2005), art. 05.1.6.

  • [18] S. Wolfram: A new kind of science, Wolfram Media, Champaign, 2002.

OPEN ACCESS

Journal + Issues

Search